# SDR AALA201708219021

- Difficulty date: August 19, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 9,925 hours, 3,109 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Condition: False Indication
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DISCHARGE AGENT 2 ILLUMINATED ON OVERHEAD PANEL.  MAINTENANCE ACCOMPLISHED TEST OF CARGO BAY FIRE EXTINGUISHING SYSTEM, NO FAULTS NOTED.  LIGHT EXTINGUISHED, SYSTEM CHECKED NORMAL IAW AMM 26-23-00-710-001-A.
